Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Acidity and heaviness in stomach. Mucus in stool, constipation. Treatment?

Hi doctor, I hvv acidity in stomach & in the intestine i get sm sounds & stool also gets mucus in it..if i take treatement for acidity & medicines give colnness to body the mucus also gets more & it leads to constipation also.stomach & intestine is full of gas now..& getting sounds like water is moving.whats the cause & which medicine will be ok to treat this all my tests are negative.liver is ok, ultra sound is ok,no mucus in lungs,no allergy to wheat & milk..every thing is fine
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist 's  Response
hi bhargava,
ifeel you should take some PPIs with prokinetics which will clear of your acidity and constipation both.try pantoprzole 40 mg once daily on empty stomch with itopride(ganaton50 ) three times(once daily dose is also available-150) daily before meals for 2 months. hope this will clear of your symptoms and try to take less antacids like gelusil.
have a good day,bye.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor